MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXPEDIUM SPINE SYSTEM VARIABLE OPEN/CLOSED PIVOTING CONNECTOR 5.5 X 5.5-6.35MM; ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION

MEDOS INTERNATIONAL SàRL CH EXPEDIUM SPINE SYSTEM VARIABLE OPEN/CLOSED PIVOTING CONNECTOR 5.5 X 5.5-6.35MM; ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION
Model Number 179774555
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
Device report from denmark reports an event as follows: it was reported that during a procedure on (b)(6) 2022, it was found that the small locking screw in the expedium connector could not be tightened.The small screw is wrongly placed in the thread.Other connectors were used, and the procedure was completed successfully with no surgical delay.There was no adverse patient outcome.This report is for a expedium spine system variable open/closed pivoting connector 5.5 x 5.5-6.35mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional procodes: mni, nkb, kwq, kwp, osh.Device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.The initial reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
EXPEDIUM SPINE SYSTEM VARIABLE OPEN/CLOSED PIVOTING CONNECTOR 5.5 X 5.5-6.35MM
Common Device Name
ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
SENTIO (INNOVATIVE SURGICAL SOLUTIONS, LLC)
50461 west pontiac trail
wixom MI 48393
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key15069156
Report Number1526439-2022-01249
Device Sequence Number5504817
Product Code MNH
UDI-Device Identifier10705034078120
UDI-Public(01)10705034078120
Combination Product (Y/N)N
PMA/510(K) Number
K092626
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179774555
Device Catalogue Number179774555
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2022
Initial Report FDA Received Date07/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown